# SDR 98ZZZX3140

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N902VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Part time: 4,000 hours
- Stage of operation: CL
- Nature of condition: K, J, Y
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, ENGINE STARTED TO LEAK OIL.  PROPELLER WAS FEATHERED AND ENGINE SHUT DOWN.  INVESTIGATION REVEALED OIL LEAK WAS BETWEEN PROPELLER DOME AND HUB.  PROPELLER REPLACED.
